# SDR SIMA20161223003

- Difficulty date: December 23, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,875 hours, 31,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 112024
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FWD EXTIRIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY  PACK IAW 33-50-04.
